| Model Number |
115-401 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported bilateral exchange due to patient¿s concerns with the product.This record represents the right side.Healthcare professional later reported "rupture to right implant was noted at the time of surgery".Device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6 device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.¿ rupture: no observed opening s in the device additional observations: ¿ crease fold observed in the device.¿ deformation observed in the device.¿ wear abrasion observed in the device.